# SDR RAIA201305100001

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 30,449 hours, 29,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE RIGHT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE OVERWING EMERGENCY EXIT LIGHT FIXTURE.  LIGHT OPS CHECKED GOOD.
